Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Rhonda. I hope your feeling a little better this morning. Did they put you on beta blockers yet?
    I was on PTU at 600 mg. a day and had the same symptoms and was told my levels were so high (off the charts)
    they wouldn’t be able to do the RAI until everything went down to acceptable ranges somewhere below 14 where
    and RAI could be down. I’ve been to three endocrinologist. I stayed on the PTU for over a year and yes
    the shakes do go away after a few months. Knowing what I do today and after having the RAI treatment, I
    probably would try going to a homopathic doctors besides taking the PTU. What have you got to lose. It
    might help with some of the symptoms. I know your energy level goes up. The homopathhic doctor (MD)in the
    area has quite a few GD patients and has been able to help them. I think after awhile in your mind you
    decide that you need to have some of your own control over this GD. Good luck, let me know how your doing!

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.